# SDR JJBA20170615011

- Difficulty date: June 15, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 36,749 hours, 49,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61047811
- Part serial: H102
- Condition: Discharged
- Location: Emergency Lights
- Part time: 2,293 hours, 2,588 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.   SWITCH WAS FOUND IN THE ARM POSITION.  R & R THE  BATTERY PACK, OPS CHECKED SAT.
